# SDR QXEA2016052300330

- Difficulty date: May 14, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 16 REQUIRES REPLACEMENT, PN 85338210.  REMOVED WEB ASSY, PN 85338806-001 COMMON TO SEAT TRACK NR 16 AND NR 23 IAW SRM 51-42-05 AND 51-41-00.  RE-INSTALLED WEB ASSY, PN 85338806-001 COMMON TO SEAT TRACK NR 16 AND NR 23 IAW SRM 51-42-05, SRM 51-41-00 AND DWG 85338806, REV. REMOVED SEAT TRACK NR 16 PN 85338210 IAW SRM 51-42-05 AND 51-41-00. INSTALLED SEAT TRACK 16 WITH EXCEPTION OF ITEM, 1, 9, 11 IAW SRM 51-42-05, 51-41-00 AND DWG 85338201, REV A.  REMOVED SEAT TRACK SPLICE COMMON TO TRACK 15 AND NR 16 IAW SRM 51-42-05 AND 51-40-15.  INSTALLED SEAT TRACK SPLICES COMMON TO TRACK NR 15 AND NR 16 IAW SRM 51-42-05, 51-40-15 AND DWG 85338201, REV F.  LOCATED AND DRILLED NEW SEAT TRACK NR 16 WITH EXCEPTION OF HOLES DETAILED IN ITEM NR 8-9-10-11 IAW SRM 51-40-07.  LOCATED AND DRILLED OF SEAT TRACK NR 16 AT SPLICE LOCATION COMMON TO SEAT TRACK NR 15 AND NR 16 IAW SRM 51-40-07.  LOCATED AND DRILLED OF 2 EA BRACKET, PN 85328138-113 ON TO SEAT TRACK NR 16 AT FS X 683-450 AND X 697.600 IAW SRM 51-40-07.  LOCATED AND DRILLED OF SEAT TRACK NR 16 AT BRACKET PN 85338243-111, LOCATION IAW SRM 51-40-07.  COMPLETED LOCATE AND DRILL OF VERTICAL WEB COMMON TO TRACK NR 16 AT OVERSIZE HOLES LOCATION IAW RD8/4-53-7496 AND RD8/4-53-7490. COMPLIED WITH ITEM NR 2 OF JOB 5408131, OP 270, INSTALLATION OF BLOCK COMMON TO TRACK 16 AND NR 23 IAW SRM 51-42-05 AND DWG 85338806, REV.
